# SDR SWAA2022030274342

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 27L AFT OF SPLICE AT STA 360+10' / EVALUATED DAMAGE ON STR 27L AFT OF SPLICE @ STA 360+10' IAW B737 SRM 53-30-03-1A-1. FOUND 100% MATERIAL LOSS OUT OF LIMITS REPAIRED IAW B737 SRM 53-00-03-2R-1 & EA 190055 REV P1 & IR & SWA EA 1-753-34071 REV IR
